| Model Number |
6750230015 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing by the manufacturer sales representative at the user facility, the device tips were found to be chipped, posing the risk of a small component being lost in a surgical site.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description